# SDR A6WA202103087704

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INWARD DENT COMMON TO FS640.00+4 STR24+2.5 TO STR24+3.6.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED EXTERNAL DOUBLER REPAIR FROM 0.063" 2024 T3 ON FUSELAGE SKIN AT FS 640.00+4 STR24+2.5 TO STR24+3 REF EA# AWAC - CRJ253-01577 REV IR DATED 3/6/2021.
